Show simple item record

dc.creatorGranados, Carlos
dc.creatorSanabria, José
dc.creatorROSAS, ENNIS
dc.creatorCarpintero, Carlos
dc.date.accessioned2021-04-27T20:56:32Z
dc.date.available2021-04-27T20:56:32Z
dc.date.issued2021
dc.identifier.issn1927-5307
dc.identifier.urihttps://hdl.handle.net/11323/8208
dc.description.abstractIn this work, we introduce and study the classes of contra ΛsI-continuous,contra quasi-ΛsI-continuous and contra ΛsI-irresolute functions in a topological spaceendowed with an ideal. We investigate the relationships among these functions andtheir respective characterizations. Also, we analyze the behavior of certain topologicalnotions under direct and inverse images of these new classes of functions.eng
dc.format.mimetypeapplication/pdfspa
dc.language.isoengspa
dc.publisherCorporación Universidad de la Costaspa
dc.rightsCC0 1.0 Universal*
dc.rights.urihttp://creativecommons.org/publicdomain/zero/1.0/*
dc.sourceJournal of Mathematical and Computational Sciencespa
dc.subjectidealeng
dc.subjectsemi-I-open seteng
dc.subjectΛsI-closed seteng
dc.subjectContra ΛsI-irresolute functioneng
dc.titleOn contra λsi-continuous functions and their applicationseng
dc.typeArticlespa
dcterms.references[1] J. Dontchev, Contra-continuous functions and strongly S-closed spaces, Int. J. Math. & Math. Sci. 19 (2) (1996), 303-310.eng
dcterms.references[2] J. Dontchev, Survey on preopen sets , The Proceedings of the Yatsushiro Topological Conference 22-23 August 1998, pp. 1-18.eng
dcterms.references[3] E. Hatir and T. Noiri, On decompositions of continuity via idealization , Acta. Math. Hungar. 96 (4) (2002), 341-349.eng
dcterms.references[4] D. S. Jankovic and T. R. Hamlett, New topologies from old via ideals , Amer. Math. Monthly, 97 (1990), 295-310.eng
dcterms.references[5] K. Kuratowski, Topologie I, Monografie Matematyczne tom 3, PWN-Polish Scientific Publishers, Warszawa, 1933.eng
dcterms.references[6] J. Sanabria, E. Rosas and C. Carpintero, On ΛsI -sets and the related notions in ideal topological spaces, Math. Slovaca 63 (6) (2013), 1403-1411.eng
dcterms.references[7] J. Sanabria, E. Acosta, E. Rosas and C. Carpintero, Continuity via ΛsI-open sets, Cubo 16 (1) (2015), 75-84.eng
dcterms.references[8] R. Staum, The algebra of bounded continuous functions into a non archimedian field, Pacific J. Math. 50 (1) (1974), 169-185.eng
dcterms.references[9] S. Willard, General Topology, Addison-Wesley Publishing Company, Reading, Massachusetts, 1970.eng
dc.type.hasVersioninfo:eu-repo/semantics/draftspa
dc.source.urlhttp://scik.org/index.php/jmcs/article/view/5561spa
dc.rights.accessrightsinfo:eu-repo/semantics/openAccessspa
dc.identifier.doihttps://doi.org/10.28919/jmcs/5561


Files in this item

Thumbnail
Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

CC0 1.0 Universal
Except where otherwise noted, this item's license is described as CC0 1.0 Universal